# SDR USAA991500

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 330
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK EDDY CURRENT AND VISUAL INSPECTION, FOUND A 3 INCH CRACK STATION 330, STRINGER 17R LOWER FORWARD CORNER OF FORWARD SERVICE DOOR.  INSTALLED DOUBLER, TRIPLER AND QUADRUPLER PER SRM 53-30-03.  (M)
